# SDR IPXA10559577

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Channel
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT APU DOOR NR 316AB FIRE LOOP MOUNTING CHANNEL IS CHAFED 53.5 INCHES AFT OF FWD EDGE.  R & R IAW SRM 51-40-02.
